RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2012, Volume 18, Number 2, Pages 108–113 (Mi timm812)  

This article is cited in 2 scientific papers (total in 2 papers)

Regular asymptotics of a generalized solution of the stationary Navier–Stokes system

S. V. Zakharov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: A regular asymptotic series is constructed for a generalized solution of the stationary system of Navier–Stokes equations in a bounded domain of three-dimensional space under a constraint on the generalized Reynolds number. A theorem on the approximation to any degree of accuracy of the exact solution of a homogeneous boundary value problem by partial sums of the series is proved.

Keywords: Navier–Stokes system, generalized solution, asymptotics.

Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2013, 281, suppl. 1, 146–151

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 26.09.2011

Citation: S. V. Zakharov, “Regular asymptotics of a generalized solution of the stationary Navier–Stokes system”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 2, 2012, 108–113; Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 146–151

Citation in format AMSBIB
\Bibitem{Zak12}
\by S.~V.~Zakharov
\paper Regular asymptotics of a~generalized solution of the stationary Navier--Stokes system
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 2
\pages 108--113
\mathnet{http://mi.mathnet.ru/timm812}
\elib{http://elibrary.ru/item.asp?id=17736190}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2013
\vol 281
\issue , suppl. 1
\pages 146--151
\crossref{https://doi.org/10.1134/S0081543813050143}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320460300014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84879173624}


Linking options:
  • http://mi.mathnet.ru/eng/timm812
  • http://mi.mathnet.ru/eng/timm/v18/i2/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Zakharov, “Asimptotika obobschennogo resheniya statsionarnoi sistemy Nave–Stoksa na mnogoobrazii, diffeomorfnom sfere”, Tr. IMM UrO RAN, 19, no. 4, 2013, 119–124  mathnet  mathscinet  elib
    2. S. V. Zakharov, “Obosnovanie asimptotik reshenii sistemy Nave–Stoksa pri malykh chislakh Reinoldsa”, Tr. IMM UrO RAN, 20, no. 2, 2014, 161–167  mathnet  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:148
    Full text:38
    References:35
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019